# SDR IPXA2019102878351

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 29,410 hours, 19,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M4L/H WING OB AFT FLAP HAS A PUNCTURED HOLE IN FLAP DOT 33-11REPAIRED PUNCTURED FLAP IAW B757 SRM 57-53-01-2R-1 (TABLE 2) AND 51-70-04 350F CURE
